| Model Number |
PXC141400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
11/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications; according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
Event or Problem Description
The following was reported to gore: on (b)(6) 2010, the patient underwent endovascular treatment of an abdominal aortic aneurysm using ggore® excluder® aaa endoprosthesis.On an unknown date, it was observed a distal type i endoleak, and aneurysm enlargement of the right common iliac artery.On (b)(6) 2020, reintervention for placing additional stent graft was performed.The patient tolerated the procedure.
Additional Manufacturer Narrative
H6: investigation conclusions: code 22 updated to code 4315.